MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML S/T W/NDL 25X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML S/T W/NDL 25X5/8 RB; PISTON SYRINGE
Catalog Number 309626
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 1ml s/t w/ndl 25x5/8 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: "when removing the cap the needle is detaching from the syringes." productcomplaint xxxx -rn reporting on her last day elon student health and wellness xxxxxx xxxxx email: xxxxx phone: xxxxx xxxxx email: xxxx (b)(6) issue: when removing the cap the needle is detaching from the syringes.Ref: (b)(4) lots: 3271607 doe: (b)(6) 2024 pt harm: no samples: yes.
 
Additional Manufacturer Narrative
It was reported, when removing the cap, the needle is detaching from the syringe.To aid in the investigation, two samples of 1ml slip tip syringes with needles from batch 3271607 was received for evaluation by our quality team.Both samples were received loose and fully disassembled; the shield of the needle was removed.No non-conformities were observed in the samples provided.It could be possible the customer is not tightening the needle onto the syringe prior to use.A device history record review was completed for provided material number 309626, lot 3271607.All visual inspections were performed per requirements, and there were no related quality notifications.Batch 3271607 was inspected and accepted based on meeting our inspection control plan and was subsequently approved for shipment.Additional device histories were reviewed for each batch of needles used in the manufacturing of this final batch.There was no documentation for this type of defect during the entire production run of these batches.To date, there have been no other similar events reported for this lot.No further action has been determined necessary at this time.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 1ML S/T W/NDL 25X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19029547
Report Number1213809-2024-00197
Device Sequence Number8029238
Product Code FMF
UDI-Device Identifier30382903096269
UDI-Public(01)30382903096269(11)230928(17)281031(10)3271607
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309626
Device Lot Number3271607
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown